# SDR AALA201701119001

- Difficulty date: January 2, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 72,482 hours, 10,250 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE256000
- Part serial: 1297
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER ACTUATOR CYLINDER GAUGE SHOWING PRESSURE LOWER THAN 1783 PSI.  SERVICED L1 DOOR DAMPER ACTUATOR CYCLINDER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
